On a problem concerning diameters
Doklady Akademii Nauk, Tome 219 (1974) no. 3, pp. 527-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_3_a2,
author = {E. D. Gluskin},
title = {On a problem concerning diameters},
journal = {Doklady Akademii Nauk},
pages = {527--530},
year = {1974},
volume = {219},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_3_a2/}
}
E. D. Gluskin. On a problem concerning diameters. Doklady Akademii Nauk, Tome 219 (1974) no. 3, pp. 527-530. http://geodesic.mathdoc.fr/item/DAN_1974_219_3_a2/